MathSciNet Relay Station
MathSciNet bibliographic data
MR1823866 (2002a:47107) 47L30 (46L10)
Davidson, Kenneth R.; Katsoulis, Elias; Pitts, David R. The structure of free semigroup algebras. J. Reine Angew. Math. 533 (2001), 99–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement